[a / b / c / d / e / f / g / gif / h / hr / k / m / o / p / s / t / u / v / vg / vm / vmg / vr / vrpg / vst / w / wg] [i / ic] [r9k / s4s / vip] [cm / hm / lgbt / y] [3 / aco / adv / an / bant / biz / cgl / ck / co / diy / fa / fit / gd / hc / his / int / jp / lit / mlp / mu / n / news / out / po / pol / pw / qst / sci / soc / sp / tg / toy / trv / tv / vp / vt / wsg / wsr / x / xs] [Settings] [Search] [Mobile] [Home]
Board
▼ Settings Mobile Home
4chan
/lgbt/ - Lesbian, Gay, Bisexual, & Transgender


Thread archived.
You cannot reply anymore.




File: OIP-3320593276.jpg (28 KB, 474x453)
28 KB JPG
I have been on EEN monotherapy for 2 months now. A couple weeks ago my cum was clear, I wasn't getting morning wood anymore and my skin was looking really good. Acne went away completely. Last week I started getting random erections again my cum wasn't clear and there was more of it and my acne came back along with my face and body hair growing faster. Did my most recent injection a couple days ago and my cum has gone back to being clear and I'm not getting erections anymore. Was what happened last week a blip or do I need to up my dose?
>>
>>45158718
could be that you were administering your injection wrong and the medication wasn't being absorbed properly. if you have access to blood testing do that. otherwise it shouldn't hurt to up your dose to 5-6mg if its going to ease your mind
BTC
bc1qtm4rep7kyp2p28hlkfktpnd0j7uew47vnt2mev
LTC
ltc1q9xlaysse0mpfwf025esd69kt9zu3md22gh23du
ETH
0x6abA18D203520c8F90ca63eE7426a7bC345D98e6
SOL
E5ekoiauCR8yiNp451dmuPzhUxo84P5x3m9WJBK5kxZe
XRP
r3jYXNdMk2Vz5hXhKCKE9re8uz93JQFG1r
DOGE
DSBq5jRWkiwmEh1G7zBwmQDgRkvRr61fmb
XMR
85CTwq5wGjWZw5GgzgwZPrHyZxpLXMK5oZSSSk5j4x9w1bpqzisaWAUZYaAPfh6rP2MZJcaFqF1XmEzkw6YCqJSS2Txu6Z8




Delete Post: [File Only] Style:
[Disable Mobile View / Use Desktop Site]

[Enable Mobile View / Use Mobile Site]

All trademarks and copyrights on this page are owned by their respective parties. Images uploaded are the responsibility of the Poster. Comments are owned by the Poster.